Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 2


Exact Solutions for the Nonlinear PDE Describing the Model of DNA Double Helices using the Improved (G′/G)- Expansion Method

PP: 107-113
Elsayed M. E. Zayed, Yasser A. Amer, Reham M. A. Shohib,
The objective of this article is to apply the improved (G′/G)- expansion method for constructing many exact solutions with parameters of the nonlinear partial differential equation (PDE) describing the model of DNA double helices. The stretch of the hydrogen bonds is considered as a nonlinear chain with cubic and quadratic potential. When the parameters take special values, many solitary wave solutions and periodic wave solutions can be found. Comparison between some of our new results and the well-known results are given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved